2017
Том 69
№ 9

All Issues

Topological stability of the averagings of functions

Maksimenko S. I., Marunkevych O. V.


Abstract

We present sufficient conditions for the topological stability of the averagings of piecewise smooth functions $f : R \rightarrow R$ with finitely many extrema with respect to discrete measures with finite supports.

Citation Example: Maksimenko S. I., Marunkevych O. V. Topological stability of the averagings of functions // Ukr. Mat. Zh. - 2016. - 68, № 5. - pp. 625-633.